Asymptotic behavior of solutions of some functional differential equations by Schauder's theorem

Furumochi, Tetsuo: Asymptotic behavior of solutions of some functional differential equations by Schauder's theorem. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (7) 10. pp. 1-11. (2004)

[img] Cikk, tanulmány, mű
ejqtde_007_qtde_2004_010_001-011.pdf

Download (123kB)
Item Type: Article
Other title: Dedicated to Professor László Hatvani on his 60th birthday
Event Title: Colloquium on the qualitative theory of differential equations (7.) (2003) (Szeged)
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2004
Volume: 7
Number: 10
Page Range: pp. 1-11
ISSN: 1417-3875
Uncontrolled Keywords: Aszimptotikus viselkedés, funkcionális differenciálegyenletek, Schauder tétel
Additional Information: Bibliogr.: 11. p.
Date Deposited: 2017. May. 16. 15:58
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42728

Actions (login required)

View Item View Item